# SDR DLM11961668

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044113
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATT TEST FAILS, BATT 1 LOW.  FOUND F/C FLOOR TRACK SHORTED OUT AND BATT MAKING LOUD NOISE WHEN SELECTED ON. REPLACED BATT AND REPAIRED TRACK.
